# SDR GLBA2001129

- Difficulty date: June 16, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 13,221 hours, 14,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE327
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY FLOOR PATH LIGHT INOPERATIVE.  REPLACED LIGHT BULB.
